# SDR SWAA980176

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C2 CHECK, FOUND AFT SERVICE DOOR LWR HINGE CUTOUT CRACKED FROM LWR TO  FWD CORNER EXTENDING BENEATH SKIN LAP TO NEAREST RIVET HOLE.  REMOVED AND REPLACED PER BOEING SRM.
